# SDR FDEA201609203313

- Difficulty date: September 20, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 94,139 hours, 32,500 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fairing
- Part number: AJC76901
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER HORIZONTAL STAB FAIRING AJC7690-1 HAS CRACK IN FORMER RIB AT FWD PANEL.  REMOVED AND REPAIRED THE FAIRING IAW SRM 53-00-01, VOL 1, FIG. 8 AND  INSTALLED IAW DRAWING AJC7405.
